# SDR R61A201809111011

- Difficulty date: September 11, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 39,214 hours, 24,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: MS2113405038
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK.  LEVEL 2 CORROSION WAS FOUND AT RT WING NR 2 FLAP TRACK SUPPORT ACTUATOR FITTING FASTENERS . FASTENERS WERE REMOVED AND REPLACED IAW AMM 57-54-21-000-801A.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
